ISSN: 1300 - 6525 E-ISSN: 2149 - 0880
kulak burun boğaz
ve baş boyun cerrahisi dergisi
http://dergi.kbb-bbc.org.tr
Koşulsuz Destek Verenler
Kayıtlı İndeksler





CASE REPORTS

Streptomycin Ototoxicity: Bilateral Vestibular Hypofunction
Streptomisin Ototoksisitesi: Bilateral Vestibüler Hipofonksiyon
Received Date : 11 Apr 2016
Accepted Date : 24 Dec 2016
Doi: 10.24179/kbbbbc.2016-51729 - Makale Dili: EN
KBB ve BBC Dergisi 25 (3):31-4, 2017
Copyright © 2020 by Turkey Association of Society of Ear Nose Throat and Head Neck Surgery. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
ABSTRACT
Streptomisin aminoglikozid grubu bir antibiyotik olup, ototoksisite nedeni ile kokleovestibüler sistemde kalıcı hasara neden olabilir. Sunulan vakada hastaya cilt tüberkülozu nedeni ile Mart 2014 de tedavi başlanmış. Tedavi rifampisin ile başlanmış ve tedavi sırasında karaciğer enzim yüksekliği nedeni ile streptomisin tedavisine geçilmiş. İlk muayenede ciddi denge kaybı ve kulaklarda dolgunluk saptandı. Odyolojik ve vestibüler değerlendirmede ise bilateral vestibüler hipofonksiyon saptandı. Makalede hastanın değerlendirilmesi, takip ve rehabilitasyon sonuçları ile beraber literatür bilgisi ışığında vestibüler toksisite oluşum mekanizmaları tartışılmıştır.
ÖZET
Streptomycin is an aminoglycoside antibiotic which may cause permanent damage to the cochleovestibular system. Our case had treatment for cutaneous tuberculosis in March 2014. The treatment was started with rifampicin, and after an increase in the patient's liver enzyme levels, the drug was changed to streptomycin. Severe loss of balance and fullness in the ear were observed in the initial examination. Bilateral vestibular hypofunction was detected in audiological and vestibular tests. In this paper, we presented the patient’s evaluation, follow-up and rehabilitation and outcomes as well as mechanism of vestibular toxicity in the light of literature.